# SDR FDEA201802280816

- Difficulty date: February 28, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 93,892 hours, 30,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: ADJ7004505
- Condition: Corroded
- Location: Bs 1521-1610
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO BAY ZEE CHANNEL HAS CORROSION UNDER NUTPLATES, THE FULL SPAN LENGTH FROM BS 1521 - 1696, RBL 64.  FABRICATED A NEW CHANNEL IAW DRAWING ADJ7004
